Composition operators from weighted Bergman–Privalov spaces to Zygmund type spaces on the unit disk

Tom 105 / 2012

Stevo Stević, Ajay K. Sharma Annales Polonici Mathematici 105 (2012), 77-86 MSC: Primary 47B33; Secondary 46E10. DOI: 10.4064/ap105-1-7

Streszczenie

We characterize the boundedness and compactness of composition operators from weighted Bergman–Privalov spaces to Zygmund type spaces on the unit disk.

Autorzy

  • Stevo StevićMathematical Institute
    Serbian Academy of Sciences
    Knez Mihailova 36/III
    11000 Beograd, Serbia
    e-mail
  • Ajay K. SharmaSchool of Mathematics
    Shri Mata Vaishno Devi University
    Kakryal, Katra-182320, J&K, India
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek